Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Which medication should I take to remove white spots on the patel of eyes ?

hello sir, i am 42 year old (M) vegiterian . from the past one year i am looking few white spot on the patel of my eye some people are saying that it is the cholestral cloting but it was looking very bad which medicine i should take to remove this spot thanks... pradeep sharma
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear Pradeep,

Thank you for posting your query.

There are two kinds of spots caused due to cholesterol deposit, Xanthomas and Cholesterol embolus.

Xanthomas are found On the eyelids while the Choleterol emboli are Found on the retina.

Both can regress by lowering the high cholesterol levels. You need to consult a physician to help you with that.

Though the cholesterol emboli cannot be surgically treated, Xanthomas can be removed surgically.

Do get back to me if you have further queries.
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor